Estimation of the admissibility set of a nonlinear plant controlled from within
Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1487-1491
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_11_a6,
author = {M. S. Nikol'skii},
title = {Estimation of the admissibility set of a nonlinear plant controlled from within},
journal = {Differencialʹnye uravneni\^a},
pages = {1487--1491},
year = {1999},
volume = {35},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_11_a6/}
}
M. S. Nikol'skii. Estimation of the admissibility set of a nonlinear plant controlled from within. Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1487-1491. http://geodesic.mathdoc.fr/item/DE_1999_35_11_a6/